MathSciNet Relay Station
MathSciNet bibliographic data
MR1404989 30E10 (47B38)
Montes-Rodríguez, Alfonso A note on Birkhoff open sets. Complex Variables Theory Appl. 30 (1996), no. 3, 193–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement